# SDR DALA2023123110733

- Difficulty date: December 31, 2023
- Submitted: December 31, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, FOUND CABIN RH FRAME END FITTING ABOVE CENTER FUEL TANK AT STA 852 CRACK. CORRECTIVE ACTION: CABIN RH CRACKED FRAMED END FITTING WITH 1.2" ABOVE CENTER FUEL TANK AT STA 852 REMOVED AND FABRICATED WITH MATERIAL: 7075-T7451 PLATE AND REPLACED AS PER PRI 614423-14 REV O. THE PRI 614423-14 REV O COMPARED AND COMPLIED WITH THE ERA 614423-14 REV ORIGINAL SECTION I NO DEVIATION. (LP 0133338)
